MAUDE Adverse Event Report: Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE

Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Local Reaction (2035); Ulcer (2274); Angioedema (4536); Subcutaneous Nodule (4548); Swelling/ Edema (4577)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An hcp reported injecting, 0.5 ml of evolysse form into the lips and 0.25 ml to each pyriform/nasolabial region via cannula on (b)(6) 2026.The patient had no immediate complications.On (b)(6) 2026 the patient had a routine dental cleaning after which on (b)(6) 2026, the patient experienced lip swelling and tenderness to the touch similar to that immediately following the initial injection of evolysse.The patient presented to the hcp's office and urgent care on (b)(6) 2026 and was diagnosed with possible cellulitis/reactive lymph node and started on augmentin and zyrtec.The following day, (b)(6) 2026 the patient experienced worsening lip swelling and returned to urgent care.Patient was advised to apply a warm compress; no additional treatment was performed.On (b)(6) 2026 the patient presented to the er and received intravenous corticosteroids, and a medrol dosepak.Patient was advised to discontinued augmentin.The patient reported recurrent swelling from (b)(6) 2026 to the hcp who prescribed 100mg of doxycycline bid for 10 days.The patient returned to the er due to worsening swelling and was treated with additional intravenous steroids.A ct scan was performed and negative for abscess or infection.The filler was dissolved with 120 units (30 units each to the right pyriform, left pyriform, upper lip, and lower lip) of hylenex on (b)(6) 2026.The hcp noted that the lip nodules softened immediately following this treatment.The patient continued the medrol dosepak and doxycyline.The patient was also started on 10mg of cetirizine daily for 5 days, famotidine 20 mg twice daily for 5 days, and a probiotic/prebiotic.The patient reported improvement.The patient presented to hcp for evaluation (b)(6) 2026 and was referred for ultrasound evaluation.Patient experienced rapid worsening swelling and patient returned to the er.The patient had an ultrasound showing residual filler on (b)(6) 2026.The patient was treated with 300 units of ultrasound-guided hylenex.Patient was advised to avoid exercise and scheduled follow-up.Due to worsening swelling on (b)(6) 2026, the patient returned to the er however no additional treatment was provided.The emergency room (er) plastic surgeon felt the appropriate filler-related treatment and been completed and recommended a rheumatology and allergy/immunology consult.Then the patient was seen at the emergency room where a third round of intravenous steroids was administered along with laboratory analysis of c4 complement and typtase.The patient was diagnosed with angioedema.On (b)(6) 2026 the patient reported feeling better and submitted photos demonstrating an improvement in the swelling.The patient visited an ear, nose, and throat doctor on (b)(6) 2026 who diagnosed type vi delayed hypersensitivity.The ent recommended administration of high dose hylenex and an intralesional steroid injection.Augmentin was discontinued.An ultrasound performed at alii nani med spa which showed minimal residual ha filler with associated edema and negative for an abscess.The original hcp administered 300 units of hylenex with massage to dissolve the filler.On (b)(6) 2026 the patient reported feeling "more firm".The hcp noted a canker sore like appearance and prescribed valacylovir.The patient visited the pcp who provided a referral to an allergist patient had a phone consultation with allergy/immunology who recommended continue follow-up with dermatology/aesthetic medicine and antihistamine management.As of (b)(6) 2026 patient's swelling has improved with persistent firmness and palpable nodularity throughout the upper and lower lips.The patient has active/open canker sores of the upper and lower lips so further dissolution has been suspended until the lesions healed.Patient was advised to avoid any unnecessary supplements until condition is resolved.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed and the device met all specifications prior to release.Delayed inflammatory reactions that may manifest as angioedema / oedema, pain and induration weeks to years after injection are well-known and documented reactions in the context of hyaluronic acid dermal filler injections.They may be related to a delayed immune response or to a bacterial infection.They can be triggered by patient predisposition, trauma, dental procedures, vaccines, or infections.This is a known potential adverse event addressed in the product labeling.Additionally, the product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.(b)(4).

Brand Name
Evolysse Form
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key50530884
Report Number3015260155-2026-00014
Device Sequence Number20343718
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270331(10)S2251430141
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251430141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/03/2026
Event Location Other
Date Report to Manufacturer09/22/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale
Date Report Sent to FDA09/22/2026